# SDR 05FDEA00034

- Difficulty date: January 6, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310
- Aircraft serial: 278
- Aircraft time: 22,634 hours, 10,773 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, AFTER FIXED FAIRING WITH CRACK AT LT.  REMOVED IAW AMM 54-55-00.  REPAIRED IAW FEDEX EA 6-5480-81822.  INSTALED IAW AMM 54-55-00.
